Alert archive / Michigan / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 3, NWS Gaylord, MI
NWS Gaylord, MI issued this severe thunderstorm warning at Jun 5, 2005, 3:56 PM EDT for Alpena County, Presque Isle County, Michigan. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2005, 3:56 PM EDT (19:56 UTC)
- Expired
- Jun 5, 2005, 4:52 PM EDT
- In force
- 56 min
- Issued by
- NWS Gaylord, MI
- Area
- Counties, with a storm outline in the text
Counties Alpena County, MI, Presque Isle County, MI
The radar
The NCL Michigan radar (KAPX), 105 km from the middle of the area, began a volume at 19:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 5, 1:15 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Alpena, MI (KAPX), launched 12:00Z, 7.9 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 772 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 714 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KAPX 051957
SVRAPX
MIC007-141-052100-
/O.NEW.KAPX.SV.W.0003.050605T1956Z-050605T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
356 PM EDT SUN JUN 5 2005
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PRESQUE ISLE COUNTY IN NORTHERN LOWER MICHIGAN
ALPENA COUNTY IN NORTHERN LOWER MICHIGAN
* UNTIL 500 PM EDT
* AT 355 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WIND GUSTS IN EXCESS OF 60 MILES AN HOUR. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTH OF ALPENA TO 9
MILES SOUTHWEST OF HUBBARD LAKE...MOVING NORTHEAST AT 30 MPH.
* THESE SEVERE THUNDERSTORMS WILL BE NEAR...
LAKEWOOD AND HUBBARD LAKE AROUND 405 PM EDT...
ALPENA AROUND 410 PM EDT...
OSSINEKE AROUND 415 PM EDT...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE
HAIL. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN INDOORS
AWAY FROM WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT
OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF
SHELTER.
LAT...LON 4505 8338 4499 8341 4500 8346 4486 8331
4487 8377 4536 8358 4528 8339 4523 8341
4518 8336 4519 8333 4520 8333 4520 8333
4503 8324 4506 8324 4505 8319 4503 8322
$$2 follow-up statements
000
WWUS34 KAPX 052025
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
425 PM EDT SUN JUN 5 2005
MIC007-141-052100-
/O.CON.KAPX.SV.W.0003.000000T0000Z-050605T2100Z/
PRESQUE ISLE MI-ALPENA MI-
425 PM EDT SUN JUN 5 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 500 PM EDT FOR
ALPENA AND PRESQUE ISLE COUNTIES...
AT 421 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF PRESQUE
ISLE TO LAKEWOOD TO 12 MILES NORTHWEST OF HUBBARD LAKE...MOVING
NORTHEAST AT 30 MPH.
THESE SEVERE THUNDERSTORMS WILL BE NEAR...
CATHRO AND LAKEWOOD AROUND 450 PM EDT...
A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE TORNADOES WITH LITTLE
OR NO ADVANCE WARNING. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM. SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS
AND LARGE HAIL. ALL THUNDERSTORMS PRODUCE DEADLY LIGHTNING. REMAIN
INDOORS AWAY FROM WINDOWS UNTIL THESE STORMS HAVE PASSED. IF CAUGHT
OUTDOORS...STAY AWAY FROM TALL OBJECTS AND MOVE TO A PLACE OF
SHELTER.
LAT...LON 4505 8338 4499 8341 4500 8346 4486 8331
4487 8377 4536 8358 4528 8339 4523 8341
4518 8336 4519 8333 4520 8333 4520 8333
4503 8324 4506 8324 4505 8319 4503 8322
$$000
WWUS34 KAPX 052052
SVSAPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
452 PM EDT SUN JUN 5 2005
MIC007-141-052102-
/O.CAN.KAPX.SV.W.0003.000000T0000Z-050605T2100Z/
PRESQUE ISLE MI-ALPENA MI-
452 PM EDT SUN JUN 5 2005
...THE SEVERE THUNDERSTORM WARNING FOR ALPENA AND PRESQUE ISLE
COUNTIES IS CANCELLED...
AT 452 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE STORMS WHICH PROMPTED THE SEVERE THUNDERSTORM WARNING HAVE
WEAKENED AND MOVED OUT INTO LAKE HURON. THE WARNING HAS THEREFORE
BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8 PM EDT.
LAT...LON 4505 8338 4499 8341 4500 8346 4486 8331
4487 8377 4536 8358 4528 8339 4523 8341
4518 8336 4519 8333 4520 8333 4520 8333
4503 8324 4506 8324 4505 8319 4503 8322
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 5, 10:30 AM EDT, 5 hours 26 minutes earlier.
Area forecast discussion, Jun 5, 10:30 AM EDT, 5 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 1030 AM EDT SUN JUN 5 2005 .UPDATE...INGREDIENTS STILL IN PLACE FOR A HEFTY -- AND POTENTIALLY VERY HAZARDOUS -- SEVERE WEATHER EVENT ACROSS NRN MI THIS AFTERNOON AND TONIGHT. MORNING SURFACE ANALYSIS SHOWED LOW PRESSURE OVER MN WITH A COLD FRONT TRAILING TO THE S. A WARM/MOIST SOUTHERLY FLOW WAS LOCATED OUT AHEAD OF THE FRONT...WITH A 25-35 KT 8H LLJ ADVECTING JUICY AIR INTO THE REGION (SURFACE DEW POINTS WELL INTO THE 60S WITH 8H DEW POINTS OF +10C OR BETTER). ALOFT...A POTENT 5H TROUGH WAS MOVING INTO THE UPPER MS VALLEY...WITH A RIBBON OF STRONG SOUTHWESTERLY 40-50 KT 5H WINDS EXTENDING FROM N CENTRAL MO TO UPPER MI. ASSUMING A 85/65 PARCEL THIS AFTERNOON...A GOOD BET GIVEN UPSTREAM SUNSHINE OVER SRN LOWER MI AND WI (PER SATELLITE AND SURFACE OBSERVATIONS)...A MODIFIED SOUNDING FOR NRN MI PROVIDES CAPES OF AROUND 2700 J/KG WITH AN LI OF -7. DEEP LAYER SHEAR IMPRESSIVE... WITH 0-6 KM BULK SHEAR VALUES AROUND 40 KTS. SIMILARLY...EVEN MODEST BACKING OF LOW LEVEL FLOW AHEAD OF SURFACE FRONT (COUPLED WITH THE STRONG SW FLOW ALOFT) WILL PROVIDE 0-3 KM SRH VALUES BY LATE AFTERNOON BETWEEN 150-200 M2/S2. EXPECT CONVECTION TO ERUPT EARLY THIS AFTERNOON OVER ERN WI...LAKE MI...AND/OR WRN LOWER MI...THEN HEAD OFF TO THE NE AT 40-50 KTS. SUPERCELLS WILL BE POSSIBLE...EVEN SOME TORNADOES. BY LATE AFTERNOON...CONVECTION SHOULD EVOLVE INTO BOW ECHO TYPE FEATURE. JUST TO MAKE SCENARIO MORE COMPLEX...HEAVY RAIN POSSIBLE THIS EVENING...WITH DEEP UNIDIRECTIONAL SW FLOW DEVELOPING (30-40 KFT 8H JET)...ALONG WITH PWAT/S OF GREATER THAN 1.5 INCH AND K INDICES AROUND 35. FORESEE FEW CHANGES TO GOING FORECAST...WITH SCATTERED TO NUMEROUS THUNDERSTORMS INTO THIS EVENING. HIGHS WILL REACH WELL INTO THE 80S. SMITH && .PREV DISCUSSION...ISSUED 332 AM EDT SUN JUN 5 LOW PRESSURE STRETCHED FROM CENTRAL MN TO EASTERN NEBRASKA THIS MORNING. A WARM FRONT WAS LOCATED JUST SOUTH OF THE FORECAST AREA...NORTHWARD PROGRESS BEING HINDERED A BIT BY MARINE- COOLED SE SURFACE WINDS OFF OF HURON. LOW LEVEL AIRMASS REMAINS MOIST AND CONDITIONALLY UNSTABLE...WITH SOMETHING ON THE ORDER OF 500J/KG AVAILABLE. DIURNAL COOLING AT THE TOP OF THE MOIST LAYER...COMBINED WITH A SHORTWAVE TROF EJECTING NE ACROSS THE NORTHERN LAKES...IS CONTRIBUTING TO SCATTERED SHOWERS/ISOLATED THUNDER IN THE NORTH...WITH ISOLATED (AT BEST) ACTIVITY SOUTH. FAR MORE SUBSTANTIAL CONVECTION CONTINUES TO BLAZE AWAY TO OUR SW... AHEAD OF A SHARP UPPER TROF. THREAT OF SVR CONVECTION TODAY IS THE OVERRIDING FORECAST CONCERN. THIS MORNING...THE EARLY MORNING FEATURES SUBSTANTIAL SUBSIDENCE AND MID-LEVEL DRYING IN THE WAKE OF THE OVERNIGHT SHORTWAVE...AS SHORTWAVE RIDGING BRIEFLY RE-ESTABLISHES ITSELF. THUS EXPECT ONGOING CONVECTION TO MOVE OUT OF THE REGION AND/OR DIMINISH FAIRLY QUICKLY. A POSSIBLE EXCEPTION IS WESTERN CHIP/MACK COUNTIES...WHICH MAY BE GRAZED BY LINGERING CONVECTION AND AN MCV LIFTING NNE FROM EASTERN IOWA. WILL OTHERWISE BE DEALING WITH A CONSIDERABLE AMOUNT OF CONVECTIVE DEBRIS...THOUGH EVEN THAT WILL TEND TO THIN OUT GIVEN THE UPPER RIDGING IN PLACE AND THE USUAL DIURNAL TRENDS. THIS AFTERNOON/TONIGHT...THE TWO BIG QUESTIONS FOR DEEP CONVECTION LATER ON TODAY ARE...WILL HEATING BE SUFFICIENT...AND WHAT IS THE TRIGGER? GIVEN WARM START TO THE MORNING...AND 850MB TEMPS +16C TO +18C EVEN AT DAYBREAK...IT WON/T TAKE MUCH FILTERED SUNSHINE TO BOOST TEMPS INTO THE 80S. MAX TEMPS IN THE MID/UPPER 80S IN MOST OF NORTHERN LOWER LOOK GOOD...COOLER IN EASTERN UPPER AND RIGHT ON THE SHORELINES DUE TO MARINE INFLUENCE. WITH SOUTHERLY SURFACE WINDS INCREASING TO THE 10-15MPH RANGE...MID 60S DEW POINTS NOW SEEN IN NORTHERN INDIANA SHOULD SURGE INTO NORTHERN LOWER. AN 85/65 SURFACE PARCEL (WHICH COULD BE CONSERVATIVE) PRODUCES SBCAPES OF 2500J/KG. THAT/S PLENTY. AND WITH AS MUCH INSTABILITY AS WE HAVE...AND NO CAP TO SPEAK OF... NOT SURE WE WILL NEED A PRE-ESTABLISHED BOUNDARY TO GET THINGS STARTED. 950MB WINDS INCREASE TO 20KT BY 18Z...WHICH SHOULD WIPE OUT ANY LAKE BREEZES THAT TRY TO GET STARTED WITH LIGHTER WINDS THIS MORNING. HOWEVER...SYNOPTIC FLOW SHOULD STILL BEND ONSHORE NEAR THE COASTS...PROVIDING A GENERAL AREA OF LOW LEVEL CONVERGENCE OVER LAND AREAS. COMBINED WITH UPSLOPE FLOW INTO HIGHER TERRAIN AREAS...EVEN INNOCUOUS LOCAL BOUNDARIES LIKE HORIZONTAL ROLLS MAY BE ENOUGH TO GET A FEW CELLS FIRED. IT WILL ONLY TAKE ONE OR TWO CELLS...AND THE OUTFLOW BOUNDARIES THEY PRODUCE...TO REALLY GET THINGS CRANKING. NAM IDEA OF CONVECTIVE EVOLUTION TODAY IS INTERESTING...AND MAKES SENSE CONCEPTUALLY. INITIATION COULD OCCUR AS SOON AS EARLY AFTERNOON OVER THE HIGHER TERRAIN OF NORTHERN LOWER (ALONG/EAST OF US-131)...AND IN EASTERN UPPER DUE TO MCV INFLUENCE. DISCRETE CELLS (INCLUDING POTENTIALLY SUPERCELLS WITH 0-3KM HELICITIES NEAR 200) WILL EVENTUALLY BECOME MORE MULTICELLULAR/WIDESPREAD WITH QUASI- LINEAR STRUCTURES PERHAPS DEVELOPING AS STORMS HEAD NE AT 30-35KT TOWARD NE LOWER/ONTARIO/LAKE HURON DURING THE AFTERNOON. WILL GENERALLY ACCEPT THE IDEA OF HIGHER PRECIP COVERAGE THIS AFTERNOON TO THE NORTH AND EAST...LESS TO THE SW. GIVEN HIGH INSTABILITY... 0-6KM BULK SHEAR AROUND 30KT (CLOSER TO 40KT IN EASTERN UPPER)... 500MB WINDS OF 35-40KT...AND ABOVE MENTIONED HELICITIES...THE GAMUT OF SEVERE WEATHER TYPES IS POSSIBLE. DAMAGING WINDS/HAIL ARE THE MAIN CONCERNS. TORNADO POTENTIAL MAY BE A TOUCH LIMITED...LCL HEIGHTS ARE BETWEEN 5 AND 6K FEET OFF MY MODIFIED SOUNDING. BUT AS AIRMASS GETS MODIFIED BY NEIGHBORING CONVECTION LCLS WILL GO LOCALLY LOWER...WHICH WOULD BE MORE FAVORABLE FOR AN ISOLATED TOR OR TWO. LACK OF PRE-EXISTING BOUNDARIES ALSO COUNTS AGAINST TORS...THOUGH THAT WILL ALSO CHANGE AS INITIAL STORMS LAY DOWN BOUNDARIES. MEANWHILE...CONVECTION WILL ALSO BE GETTING ORGANIZED WEST OF LAKE MI THIS AFTERNOON...AS SHARP UPPER TROF PIVOTS NE TOWARD THE NORTHERN LAKES...AND JUST AHEAD OF A SURFACE COLD FRONT. DRIVEN BY A 50KT SW-ERLY 500MB JET...THIS CONVECTION WILL LIKELY TAKE ON A LINEAR MODE AS IT MOVES NE AT 40KT. IF THIS PLAYS OUT AS PLANNED ARRIVAL TIME HERE WILL BE IN THE EVENING...AND WILL MOST LIKELY AFFECT THE WESTERN AND NORTHERN ZONES. HAIL AND ESPECIALLY WIND REMAINS THE MAIN THREAT...WITH EXPECTED CONVECTIVE MODE COUNTING AGAINST TORS. FOR THE OVERNIGHT BETTER DYNAMICS WILL BE LIFTING NE OF THE AREA...MAY NEED TO LINGER LIKELY POPS IN EASTERN UPPER BUT OTHERWISE CHANCE POPS WILL SUFFICE AS COLD FRONT MOVES INTO AIRMASS THAT HOPEFULLY HAS BEEN WORKED OVER. MONDAY...REST OF FORECAST ONLY GETTING A CURSORY LOOK THIS MORNING. AIRMASS BEHIND COLD FRONT IS ONLY SOMEWHAT COOLER/DRIER THAN CURRENT AIRMASS (850MB TEMPS STILL +11-13C). SO STILL A LITTLE RISK FOR DIURNAL CONVECTION. IN THE MORNING...A SECONDARY VORT MAX WILL SWING EAST ACROSS SUPERIOR...ARGUING FOR SOME SHOWERS NORTH OF THE BRIDGE BUT NOT ELSEWHERE. FOR THE AFTERNOON...A 75/58 PARCEL GIVES BETWEEN 750 AND 1000J/KG OF SBCAPE...THOUGH JUST SCRAPING BY A 650MB CAP. GIVEN NORMAL NAM/CONVECTIVE SCHEME BIASES...THAT CAP COULD WELL END UP BEING STRONGER THAN PROGGED. STILL...FOR PRESENT WILL MAINTAIN A CHANCE OF AFTERNOON DEEP CONVECTION ACROSS MOST OF THE FORECAST AREA. MARINE INFLUENCE...WITH BREEZY WEST SURFACE WINDS...SHOULD KEEP PLACES NEAR LAKE MI DRY. ANY DEEP CONVECTION THAT DOES FORM HAS GUSTY WIND POTENTIAL...WITH 850MB WINDS OF 30-35KT AND 700MB DEW POINT DEPRESSIONS 10-15C. MAX TEMPS SHOULD BE MID TO UPPER 70S IN MOST OF NORTHERN LOWER...EASTERN UPPER WILL HAVE MORE CLOUDS AND SHOULD BE CLOSER TO 70. WILL LEAVE MONDAY NIGHT DRY FOR NOW...AS DEEPER MOISTURE LIFTS AWAY FROM EASTERN UPPER AND DIURNAL INSTABILITY WANES. MAY EVENTUALLY NEED TO ADD A SMALL CHANCE OF CONVECTION IN THE EARLY EVENING. FOR NOW DO NOT HAVE ENOUGH CERTAINTY THAT THE CAP WILL BE BROKEN. OTHERWISE...SURFACE RIDGING BUILDS INTO THE WESTERN LAKES...WHILE HEIGHTS ALOFT REBOUND AS UPPER TROF AXIS HEADS EAST. NO CHANGES TO LATER PERIODS. ZOLTOWSKI && .APX...WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Jun 5, 1:55 PM EDT, 2 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 155 PM EDT SUN JUN 5 2005 MIZ008-015>036-041-042-LSZ321-322-LMZ323-341-342-344-345- LHZ345>349-061000- ALCONA-ALPENA-ANTRIM-ARENAC-BENZIE-CHARLEVOIX-CHEBOYGAN-CHIPPEWA- CRAWFORD-EMMET-GLADWIN-GRAND TRAVERSE-IOSCO-KALKASKA-LEELANAU- MACKINAC-MANISTEE-MISSAUKEE-MONTMORENCY-OGEMAW-OSCODA-OTSEGO- PRESQUE ISLE-ROSCOMMON-WEXFORD...INCLUDING THE ADJACENT WATERS WITHIN FIVE NAUTICAL MILES OF SHORE ON LAKE MICHIGAN...LAKE HURON...AND LAKE SUPERIOR 155 PM EDT SUN JUN 5 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER AND EASTERN UPPER MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT ACROSS EASTERN UPPER AND NORTHERN LOWER MICHIGAN. WIND GUSTS TO 80 MPH...HAIL UP TO 2 INCHES IN DIAMETER...AND TORNADOES ARE ALL POSSIBLE. SEE ONGOING WATCH FOR ADDITIONAL INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY AFTERNOON. THESE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT COULD PRODUCE GUSTY WINDS. THERE IS ALSO A CHANCE OF THUNDERSTORMS ACROSS NORTHERN MICHIGAN TUESDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL PROBABLY BE NEEDED THIS AFTERNOON INTO TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING URL: HTTP://WWW.WEATHER.GOV/GAYLORD (ALL LOWER CASE) JZ/SMITH
In the hours before
Local storm report, Jun 5, 2:12 PM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
212 PM EDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0207 PM HAIL HURON BEACH 45.49N 84.11W
06/05/2005 0.88 INCH PRESQUE ISLE MI TRAINED SPOTTER
&&
KBERGERLocal storm report, Jun 5, 3:51 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
351 PM EDT SUN JUN 05 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG ATLANTA 45.00N 84.15W
06/05/2005 MONTMORENCY MI TRAINED SPOTTER
POWER LINES DOWN.
&&
SMITHThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 1:57 PM EDT | Severe Thunderstorm Warning | APX | Cheboygan, Presque Isle | 46 min |
| Jun 5, 2:00 PM EDT | Special Marine Warning | APX | 60 min | |
| Jun 5, 2:18 PM EDT | Special Marine Warning | APX | 87 min | |
| Jun 5, 2:35 PM EDT | Special Marine Warning | APX | 55 min | |
| Jun 5, 3:49 PM EDT | Special Marine Warning | APX | 116 min | |
| Jun 5, 4:07 PM EDT | Severe Thunderstorm Warning | APX | Alcona | 52 min |
| Jun 5, 5:47 PM EDT | Special Marine Warning | APX | 118 min | |
| Jun 5, 7:02 PM EDT | Special Marine Warning | APX | 88 min | |
| Jun 5, 7:18 PM EDT | Severe Thunderstorm Warning | APX | Crawford, Oscoda | 44 min |
| Jun 5, 7:26 PM EDT | Special Marine Warning | APX | 94 min | |
| Jun 5, 7:47 PM EDT | Special Marine Warning | APX | 118 min | |
| Jun 5, 7:50 PM EDT | Severe Thunderstorm Warning | APX | Montmorency | 55 min |
Nearby
Severe Thunderstorm Warnings in Michigan, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.